# SDR SWIA202055795

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INSIDE AVIONICS BAY INTERCOSTAL HAS CORROSION STR 27R IN BETWEEN FS 333.0 TO FS364.0   (C-CHECK) RO 2/1/2021   INSTALLED  NEW  AVIONICS BAY INTERCOSTAL AT  STR 27R IN BETWEEN FS 333.0 TO FS364 REF DWG SH670-32050 REV J , CRJ-900-SRM 51-42-06-001-001-A01 , CRJ-900-SRM 51-42-21-001-001-A01. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
